# SDR SIMA20140110003

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 23,127 hours, 19,042 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Jammed
- Location: Flight Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3247 CREW REPORTED GUST LOCK JAMMED AFTER BEING RELEASED BEFORE TAKEOFF & DECLARED EMERGENCY.  ALL UNLOCKED INDICATIONS WERE VERIFIED PRIOR TO TAKEOFF.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED ELECTRO MECHANICAL GUST LOCK SYS OPERATION IAW AMM 27-71-00, OPERATION GOOD, UNABLE TO DUPLICATE.
